| Catalog Number |
8065797103 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Glaucoma (1875)
| Date of Event |
07/14/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
(b)(4)_clinical trial study, subject id: (b)(6).Mild postoperative iop (left eye) following vitrectomy + vitreous injection + retinal laser photocoagulation + retinal detachment internal pressure repair surgery.Drug therapy given, outcome is "recovery.".
Additional Manufacturer Narrative
No sample was returned for evaluation.Analysis of the retain sample from the same master lot confirmed the product as c3f8 and meets all release criteria.